Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Odd triperfect numbers are divisible by eleven distinct prime factors
HTML articles powered by AMS MathViewer

by Masao Kishore PDF
Math. Comp. 44 (1985), 261-263 Request permission

Abstract:

We prove that an odd triperfect number has at least eleven distinct prime factors.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 11A25
  • Retrieve articles in all journals with MSC: 11A25
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Math. Comp. 44 (1985), 261-263
  • MSC: Primary 11A25
  • DOI: https://doi.org/10.1090/S0025-5718-1985-0771048-2
  • MathSciNet review: 771048